# SDR DALA1158780666

- Difficulty date: October 16, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 67,622 hours, 31,268 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SDR - EMERGENCY LIGHT ASSY AT SEAT 42 DEF BROKEN.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY SHROUD AT SEAT 42 DEF IAW B757-SRM 51-40-02PG 1 AT SAA/SAT DURING PSV18 ON N/R 190236 W/O 88954530001.
